Fixed point indices of iterates of a low-dimensional diffeomorphism at a fixed point which is an isolated invariant set - Publikacja - MOST Wiedzy

Wyszukiwarka

Fixed point indices of iterates of a low-dimensional diffeomorphism at a fixed point which is an isolated invariant set

Abstrakt

Let f be an R^n-diffeomorphism, where n = 2, 3, for which {0} is an isolated invariant set. We determine all possible forms of the sequences of fixed point indices of iterates of f at 0, {ind(f n, 0)}_n, confirming in R3 the conjecture of Ruiz del Portal and Salazar (J Differ Equ 249, 989–1013, 2010).

Cytowania

  • 1

    CrossRef

  • 1

    Web of Science

  • 1

    Scopus

Cytuj jako

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
ARCHIV DER MATHEMATIK nr 110, strony 617 - 627,
ISSN: 0003-889X
Język:
angielski
Rok wydania:
2018
Opis bibliograficzny:
Graff G.: Fixed point indices of iterates of a low-dimensional diffeomorphism at a fixed point which is an isolated invariant set// ARCHIV DER MATHEMATIK. -Vol. 110, (2018), s.617-627
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1007/s00013-018-1180-2
Weryfikacja:
Politechnika Gdańska

wyświetlono 14 razy

Publikacje, które mogą cię zainteresować

Meta Tagi